# SDR DL75E091751

- Difficulty date: November 10, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 71,807 hours, 34,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED THIS ERA 477691-14 REV A TO REPAIR AREA OF CORROSION ALONG LOWER SKIN JUST BELOW LAP SPLICE AT STR 14L BETWEEN FS 1290-1459.
